Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Lower abdominal pain, severe bleeding, back pain post D&C followed by Marina insertion, taken pause mf. Reason?

Hi,doc i had D and C and Marina insertion on SAP 7th, for first week i was fine then i start lower abdomen (mostly left pelvis and sometimes right pain)pain and spotting started on 17th,so I see my doctor on on 18 .on 20th i had to go to emergency for very heavy bleeding and back pain . beading reduce a little by heavy dose of pause mf what is the reason and what should i do.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagicForum

Hi..Kraman.., One of the initial side effect of the IUDs (intra uternal devices)
is bleeding PV.., the bleeding may persist for few days and will stop..
continue with above medication which will stop the bleeding..
Take care..
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor